# SDR R61A201511250921

- Difficulty date: November 25, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS630624D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT WING NR 3 SPOILER PANEL MOUNTING HARDWARE IS CORRODED.  MAINTENANCE R & R LT WING NR 3 SPOILER PANEL MOUNTING HARDWARE IAW AMM 27-64-01.
